# SDR GAIA9644

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE INBOARD LEFT NACELLE FRAME AT STATION 150.  THE ABOVE DAMAGE WAS REPAIRED IAW KHA. EA NR CV-54-31.  BY SPLICING IN A NEW SECTION OF NACELLE FRAME.  THE ABOVE EA NR CV-54-31 WAS (DER) APPROVED ON FAA FORM 8110-3.  (M)
